# SDR ASAA1149800

- Difficulty date: May 4, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2668522
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SLAT LOWER TRAILING EDGE CHAFED.  REPAIRED DAMAGED AREA OF SLAT TRAILING EDGE WEDGE IAW B737 400 SRM 51 70 10 REPAIR 4.
